MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CANISTER, RIGID, 3000CC

MEDLINE INDUSTRIES, LP MEDLINE; CANISTER, RIGID, 3000CC
Catalog Number OR230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that canister exploded while connected to suction regulator, was connected but patient was not using the yankauer at the time of this event.Canister shattered into several pieces.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Per email customer states canister exploded while connected to suction regulator, was connected but patient was not using the yankauer at the time of this event.Canister shattered into several pieces.

Brand Name
MEDLINE
Common Device Name
CANISTER, RIGID, 3000CC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25249365
Report Number1417592-2026-01597
Device Sequence Number10534448
Product Code KDQ
UDI-Device Identifier10888277363366
UDI-Public10888277363366
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOR230
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown